# SDR AALA20120129JFK01

- Difficulty date: January 29, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- Aircraft time: 63,300 hours, 21,735 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Defective
- Location: Lt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED LEFT GENERATOR TRIPPED AND CAUSED MULTIPLE STATUS MESSAGES.  LEFT INTEGRATED DRIVE GENERATOR UNABLE TO BE RESET BY FLIGHT CREW.  EMERGENCY DECLARED FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CONNECTOR D1116P AND LEFT GENERATOR FEEDER CABLE FROM INTEGRATED DRIVE GENERATOR TO D1016J.  SYSTEM GROUND CHECK NORMAL OPERATION.
